# SDR FXGA201811021824

- Difficulty date: November 2, 2018
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR PLATING IN FRONT OF THE MAIN CARGO DOOR BETWEEN F/STA 667 AND 794. TO REPAIR THE CORRODED CABIN FLOOR PLATING JUST INBOARD OF THE MAIN CARGO DOOR.  CUT CORRODED SECTION OF FLOOR, 24" WIDE STARTING AT THE LT EDGE OF FLOOR PLATING BETWEEN F/STA 667 AND 794.  MANUFACTURE NEW PLATING PER A&B OHM FIGURE 12-5.
